# SDR UALA2013021100777

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,315 hours, 24,418 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LOOKING FORWARD AT THE 8 O`CLOCK FAN POSITION IS A MISSING SECTION OF ATTRITION LINING.  THIS MEASURED SECTION MISSING IS 1.5 X 2 IN.  REPAIRED AND APPLIED ADHESIVE IAW MT72-017.
